Alert archive / Montana / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 50, NWS Missoula, MT
NWS Missoula, MT issued this severe thunderstorm warning at Jul 19, 2007, 12:16 AM MDT for Lincoln County, Montana. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2007, 12:16 AM MDT (06:16 UTC)
- Expired
- Jul 19, 2007, 12:45 AM MDT
- In force
- 29 min
- Issued by
- NWS Missoula, MT
- Area
- Counties, with a storm outline in the text
County Lincoln County, MT
The radar
The Missoula radar (KMSX), 209 km from the middle of the area, began a volume at 06:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 18, 7:18 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Spokane, WA (KOTX), launched 00:00Z, 6.3 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 114 J/kg
- Mixed-layer CIN
- -269 J/kg
- Mixed-layer LCL
- 1909 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KMSO 190617
SVRMSO
MTC053-190645-
/O.NEW.KMSO.SV.W.0050.070719T0616Z-070719T0645Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MISSOULA MT
1216 AM MDT THU JUL 19 2007
THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN LINCOLN COUNTY IN NORTHWEST MONTANA...
* UNTIL 1245 AM MDT.
* AT 1210 AM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM.
THIS STORM WAS LOCATED 20 MILES SOUTHEAST OF EUREKA...OR ABOUT 37
MILES NORTHEAST OF LIBBY...AND WAS MOVING NORTH AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
FORTINE AROUND 1220 AM MDT.
EUREKA AROUND 1230 AM MDT.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND HAIL...ALONG WITH
FREQUENT LIGHTNING AND HEAVY RAIN. FOR YOUR PROTECTION...GO INDOORS
AND STAY AWAY FROM WINDOWS. IF YOU ARE CAUGHT OUTSIDE...MOVE TO A
WELL PROTECTED AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT
THURSDAY MORNING FOR NORTHWESTERN MONTANA.
LAT...LON 4898 11499 4898 11474 4897 11472 4882 11473
4880 11471 4867 11471 4867 11489 4862 11491
4862 11495 4897 11514
$$2 follow-up statements
000
WWUS55 KMSO 190636
SVSMSO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MISSOULA MT
1235 AM MDT THU JUL 19 2007
MTC053-190645-
/O.CON.KMSO.SV.W.0050.000000T0000Z-070719T0645Z/
LINCOLN MT-
1235 AM MDT THU JUL 19 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM MDT
FOR NORTHEASTERN LINCOLN COUNTY...
* AT 1230 AM MDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
FORTINE...OR ABOUT 44 MILES NORTHEAST OF LIBBY...AND WAS MOVING
NORTH AT 45 MPH.
* THIS SEVERE STORM WILL BE NEAR EUREAK AROUND 1240 AM MDT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT
THURSDAY MORNING FOR NORTHWESTERN MONTANA.
LAT...LON 4898 11499 4898 11474 4897 11472 4882 11473
4880 11471 4867 11471 4867 11489 4862 11491
4862 11495 4897 11514
$$000
WWUS55 KMSO 190641
SVSMSO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MISSOULA MT
1241 AM MDT THU JUL 19 2007
MTC053-190651-
/O.EXP.KMSO.SV.W.0050.000000T0000Z-070719T0645Z/
LINCOLN MT-
1241 AM MDT THU JUL 19 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LINCOLN COUNTY
EXPIRES AT 1245 AM MDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT
THURSDAY MORNING FOR NORTHWESTERN MONTANA.
LAT...LON 4898 11499 4898 11474 4897 11472 4882 11473
4880 11471 4867 11471 4867 11489 4862 11491
4862 11495 4897 11514
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Missoula, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 12:13 AM MDT, 3 minutes earlier.
Area forecast discussion, Jul 19, 12:13 AM MDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MISSOULA MT
1213 AM MDT THU JUL 19 2007
.DISCUSSION...THUNDERSTORMS ARE NOW CONFINED TO THE NORTHERN
PORTION OF WESTERN MONTANA. THEREFORE HAVE ENDED THE SEVERE
THUNDERSTORM WATCH FOR MISSOULA AND MINERAL COUNTIES. THE
REMAINDER OF WATCH FOR SANDERS...LAKE...FLATHEAD AND LINCOLN
COUNTIES REMAINS IN EFFECT UNTIL 1 AM MDT.
&&
.AVIATION...THUNDERSTORMS WITH HEAVY RAIN AND STRONG THUNDERSTORM
WINDS WILL CONTINUE TO AFFECT THE NORTHERN TERMINALS AND ROUTES
THROUGH THE LATE NIGHT HOURS. ELSEWHERE...NO SIGNIFICANT WEATHER
TO IMPACT AVIATION. PLEASE SEE APPROPRIATE TAFS AND TWEBS.
&&
PREV DISCUSSION... /ISSUED 243 PM MDT WED JUL 18 2007/
.RECORD SETTING HEAT WAVE TO CONTINUE...
DISCUSSION...THOUGH THE HEAT WAVE IS EXPECTED TO CONTINUE AT
LEAST THROUGH THE WEEKEND THE MAIN STORY THIS AFTERNOON AND
EVENING WILL BE FOR SCATTERED...WET THUNDERSTORMS. THESE ARE EXPECTED
TO DEVELOP DURING THE MID TO LATE AFTERNOON AND MOVE TO THE
NORTHEAST. MODEL WIND PROFILES SUGGEST THAT A COUPLE OF STORMS
COULD PRODUCE STRONG WIND GUSTS AND SMALL HAIL. ISOLATED
THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO THE OVERNIGHT AS A
WEAK WAVE MOVES ACROSS NORTH CENTRAL IDAHO AND NW MT INTO THE
EARLY MORNING HOURS. ON THURSDAY...THE INFLUX OF DRIER AIR AND THE
MIXING DOWN OF UPPER LEVEL WINDS (TO CREATE BREEZY CONDITIONS IN
THE AFTERNOON) MAY LEAD TO CRITICAL FIRE WEATHER CONDITIONS.
THEREFORE...A SLIGHT INCREASE IN THE COVERAGE OF SMOKE ACROSS THE
AREA MAY BE OBSERVED AS THE WIND INTERACTS WITH THE WILDFIRES
THAT ARE SCATTERED ACROSS THE AREA.
FRIDAY THROUGH WEDNESDAY...SOUTHWESTERLY UPPER LEVEL FLOW WILL
CONTINUE THROUGH THE MIDDLE OF NEXT WEEK. THIS WILL BRING
UNSTABLE...BUT DRY AND CONTINUED WARM CONDITIONS TO MOST OF THE
AREA. UNSTABLE CONDITIONS ARE EXPECTED TO MIX FAIRLY STRONG MID
LEVEL WINDS TO THE SURFACE DURING THE AFTERNOON HOURS. THERE WILL
BE A MINIMAL THREAT OF THUNDERSTORMS AS WELL INTO NEXT WEEK.
&&
.MSO WATCHES/WARNINGS/ADVISORIES...
MT...FIRE WEATHER WATCH FROM THIS AFTERNOON THROUGH THIS EVENING FOR
DEERLODGE/WEST BEAVERHEAD-EAST BEAVERHEAD-EAST LOLO.
ID...NONE.
&&
SHORT TERM...MEAD
LONG TERM....VIA
AVIATION...RPNHazardous weather outlook, Jul 18, 9:52 AM MDT, 14 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION NATIONAL WEATHER SERVICE MISSOULA MT 952 AM MDT WED JUL 18 2007 IDZ005>010-MTZ001>007-043-191100- NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS- OROFINO/GRANGEVILLE REGION-LOWER HELLS CANYON/SALMON RIVER REGION- WESTERN LEMHI COUNTY-EASTERN LEMHI COUNTY-KOOTENAI/CABINET REGION- WEST GLACIER REGION-FLATHEAD/MISSION VALLEYS- LOWER CLARK FORK REGION-MISSOULA/BITTERROOT VALLEYS- BITTERROOT/SAPPHIRE MOUNTAINS-BUTTE/BLACKFOOT REGION- POTOMAC/SEELEY LAKE REGION- 952 AM MDT WED JUL 18 2007 /852 AM PDT WED JUL 18 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IDAHO...NORTHWEST MONTANA AND WEST CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT SCATTERED STRONG THUNDERSTORMS WILL DEVELOP ACROSS PORTIONS OF WESTERN AND NORTHWESTERN MONTANA THIS AFTERNOON...PERSISTING INTO THE LATE EVENING HOURS. GUSTY WINDS AND SMALL HAIL WILL BE POSSIBLE WITH ANY STORM THAT DEVELOPS. A COUPLE OF THESE STORMS COULD BECOME SEVERE. HEAVY RAIN WILL BE POSSIBLE WITH SOME STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY TEMPERATURES WILL REMAIN WELL ABOVE NORMAL. BREEZY WINDS IN THE AFTERNOON MAY CREATE AREAS OF SMOKE THROUGH THE PERIOD ESPECIALLY OVER THE CAMAS PRAIRIE AND OTHER VALLEY LOCATIONS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jul 18, 9:22 PM MDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MISSOULA MT
922 PM MDT WED JUL 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM HAIL POLSON 47.69N 114.16W
07/18/2007 M1.00 INCH LAKE MT STORM CHASER
UNSPECIFIED WIND DAMAGE AS WELL.
0805 PM TSTM WND GST RONAN 47.53N 114.10W
07/18/2007 E60.00 MPH LAKE MT TRAINED SPOTTER
100FT TALL TREES LEANING OVER.
0805 PM TORNADO 6 S POLSON 47.61N 114.16W
07/18/2007 LAKE MT TRAINED SPOTTER
MANY TREES DOWN. ON TREE FELL THROUGH A HOME ROOF.
0806 PM NON-TSTM WND DMG 2 W POLSON 47.69N 114.21W
07/18/2007 LAKE MT STORM CHASER
16 INCH TREE DIAMETER SNAPPED, 3/4 INCH HAIL AS WELL.
0810 PM TSTM WND GST RONAN 47.53N 114.10W
07/18/2007 M60.00 MPH LAKE MT TRAINED SPOTTER
0815 PM FUNNEL CLOUD POLSON 47.69N 114.16W
07/18/2007 LAKE MT TRAINED SPOTTER
OVER FLATHEAD LAKE.
0822 PM TSTM WND GST RONAN 47.53N 114.10W
07/18/2007 E60.00 MPH LAKE MT AMATEUR RADIO
EVERGREEN TREES BLOWN DOWN.
0822 PM TSTM WND GST BIG ARM 47.80N 114.29W
07/18/2007 E60.00 MPH LAKE MT AMATEUR RADIO
TREES BLOWN OVER...UNSPECIFED SIZE.
0844 PM TSTM WND GST SOMERS 48.08N 114.22W
07/18/2007 E70.00 MPH FLATHEAD MT AMATEUR RADIO
0850 PM NON-TSTM WND DMG LIBBY 48.39N 115.56W
07/18/2007 LINCOLN MT TRAINED SPOTTER
DRIVE IN THEATER SCREEN AND BASEBALL BACK STOPS HAVE
BLOWN OVER...AS WELL AS A LOT OF FENCE.
0850 PM FLOOD LIBBY 48.39N 115.56W
07/18/2007 LINCOLN MT TRAINED SPOTTER
URBAN FLOODING IN LIBBY...EST 4 INCHES OF RAIN IN 1/2
HOUR.
0900 PM TSTM WND DMG BIGFORK 48.06N 114.07W
07/18/2007 FLATHEAD MT TRAINED SPOTTER
6-8 INCH TREES BLOWN DOWN.
0903 PM TSTM WND GST LIBBY 48.39N 115.56W
07/18/2007 E70.00 MPH LINCOLN MT TRAINED SPOTTER
&&
STEGEMILLERLocal storm report, Jul 18, 10:16 PM MDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MISSOULA MT
1016 PM MDT WED JUL 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM HAIL POLSON 47.69N 114.16W
07/18/2007 M1.00 INCH LAKE MT STORM CHASER
UNSPECIFIED WIND DAMAGE AS WELL.
0805 PM TSTM WND GST RONAN 47.53N 114.10W
07/18/2007 E60.00 MPH LAKE MT TRAINED SPOTTER
100FT TALL TREES LEANING OVER.
0805 PM TORNADO 6 S POLSON 47.61N 114.16W
07/18/2007 LAKE MT TRAINED SPOTTER
MANY TREES DOWN. ON TREE FELL THROUGH A HOME ROOF.
0806 PM NON-TSTM WND DMG 2 W POLSON 47.69N 114.21W
07/18/2007 LAKE MT STORM CHASER
16 INCH TREE DIAMETER SNAPPED, 3/4 INCH HAIL AS WELL.
0810 PM TSTM WND GST RONAN 47.53N 114.10W
07/18/2007 M60.00 MPH LAKE MT TRAINED SPOTTER
0815 PM FUNNEL CLOUD POLSON 47.69N 114.16W
07/18/2007 LAKE MT TRAINED SPOTTER
OVER FLATHEAD LAKE.
0822 PM TSTM WND GST RONAN 47.53N 114.10W
07/18/2007 E60.00 MPH LAKE MT AMATEUR RADIO
EVERGREEN TREES BLOWN DOWN.
0822 PM TSTM WND GST BIG ARM 47.80N 114.29W
07/18/2007 E60.00 MPH LAKE MT AMATEUR RADIO
TREES BLOWN OVER...UNSPECIFED SIZE.
0844 PM TSTM WND GST SOMERS 48.08N 114.22W
07/18/2007 E70.00 MPH FLATHEAD MT AMATEUR RADIO
0850 PM NON-TSTM WND DMG LIBBY 48.39N 115.56W
07/18/2007 LINCOLN MT TRAINED SPOTTER
DRIVE IN THEATER SCREEN AND BASEBALL BACK STOPS HAVE
BLOWN OVER...AS WELL AS A LOT OF FENCE.
0850 PM FLOOD LIBBY 48.39N 115.56W
07/18/2007 LINCOLN MT TRAINED SPOTTER
URBAN FLOODING IN LIBBY...EST 4 INCHES OF RAIN IN 1/2
HOUR.
0900 PM TSTM WND DMG BIGFORK 48.06N 114.07W
07/18/2007 FLATHEAD MT TRAINED SPOTTER
6-8 INCH TREES BLOWN DOWN.
0903 PM TSTM WND GST LIBBY 48.39N 115.56W
07/18/2007 E70.00 MPH LINCOLN MT TRAINED SPOTTER
0932 PM HAIL 5 SW KALISPELL 48.14N 114.39W
07/18/2007 M0.50 INCH FLATHEAD MT AMATEUR RADIO
1000 PM TSTM WND DMG KALISPELL 48.20N 114.31W
07/18/2007 FLATHEAD MT TRAINED SPOTTER
POWER IS OUT OVER ALL OF FLATHEAD COUNTY.
1010 PM TSTM WND DMG 5 N BIGFORK 48.14N 114.07W
07/18/2007 FLATHEAD MT TRAINED SPOTTER
16-20 INCH DIAMETER TREES BLOWN DOWN.
&&
STEGEMILLERLocal storm report, Jul 18, 11:54 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MISSOULA MT
1154 PM MDT WED JUL 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM HAIL POLSON 47.69N 114.16W
07/18/2007 M1.00 INCH LAKE MT STORM CHASER
UNSPECIFIED WIND DAMAGE AS WELL.
0805 PM TORNADO 6 S POLSON 47.61N 114.16W
07/18/2007 LAKE MT TRAINED SPOTTER
MANY TREES DOWN. ON TREE FELL THROUGH A HOME ROOF.
0805 PM TSTM WND GST RONAN 47.53N 114.10W
07/18/2007 E60.00 MPH LAKE MT TRAINED SPOTTER
100FT TALL TREES LEANING OVER.
0806 PM NON-TSTM WND DMG 2 W POLSON 47.69N 114.21W
07/18/2007 LAKE MT STORM CHASER
16 INCH TREE DIAMETER SNAPPED, 3/4 INCH HAIL AS WELL.
0810 PM TSTM WND GST RONAN 47.53N 114.10W
07/18/2007 M60.00 MPH LAKE MT TRAINED SPOTTER
0815 PM FUNNEL CLOUD POLSON 47.69N 114.16W
07/18/2007 LAKE MT TRAINED SPOTTER
OVER FLATHEAD LAKE.
0822 PM TSTM WND GST BIG ARM 47.80N 114.29W
07/18/2007 E60.00 MPH LAKE MT AMATEUR RADIO
TREES BLOWN OVER...UNSPECIFED SIZE.
0822 PM TSTM WND GST RONAN 47.53N 114.10W
07/18/2007 E60.00 MPH LAKE MT AMATEUR RADIO
EVERGREEN TREES BLOWN DOWN.
0844 PM TSTM WND GST SOMERS 48.08N 114.22W
07/18/2007 E70.00 MPH FLATHEAD MT AMATEUR RADIO
0850 PM FLASH FLOOD LIBBY 48.39N 115.56W
07/18/2007 LINCOLN MT TRAINED SPOTTER
URBAN FLOODING IN LIBBY...EST 4 INCHES OF RAIN IN 1/2
HOUR.
0850 PM NON-TSTM WND DMG LIBBY 48.39N 115.56W
07/18/2007 LINCOLN MT TRAINED SPOTTER
DRIVE IN THEATER SCREEN AND BASEBALL BACK STOPS HAVE
BLOWN OVER...AS WELL AS A LOT OF FENCE.
0859 PM TSTM WND GST KALISPELL 48.20N 114.31W
07/18/2007 M68.00 MPH FLATHEAD MT AMATEUR RADIO
M68 MPH WIND GUST CAUSED ROOF DAMAGE TO THE OUTLAW INN IN
KALISPELL. POWER IS OUT IN MOST SECTIONS OF THE CITY.
0900 PM TSTM WND DMG BIGFORK 48.06N 114.07W
07/18/2007 FLATHEAD MT TRAINED SPOTTER
6-8 INCH TREES BLOWN DOWN.
0903 PM TSTM WND GST LIBBY 48.39N 115.56W
07/18/2007 E70.00 MPH LINCOLN MT TRAINED SPOTTER
0932 PM HAIL 5 SW KALISPELL 48.14N 114.39W
07/18/2007 M0.50 INCH FLATHEAD MT AMATEUR RADIO
0950 PM HAIL KALISPELL 48.20N 114.31W
07/18/2007 M0.88 INCH FLATHEAD MT AMATEUR RADIO
NICKEL SIZED HAIL REPORTED COVERING THE GROUND IN
KALISPELL.
1000 PM TSTM WND DMG KALISPELL 48.20N 114.31W
07/18/2007 FLATHEAD MT TRAINED SPOTTER
POWER IS OUT OVER ALL OF FLATHEAD COUNTY.
1010 PM TSTM WND DMG 5 N BIGFORK 48.14N 114.07W
07/18/2007 FLATHEAD MT TRAINED SPOTTER
16-20 INCH DIAMETER TREES BLOWN DOWN.
1100 PM FLASH FLOOD KALISPELL 48.20N 114.31W
07/18/2007 FLATHEAD MT AMATEUR RADIO
MINOR STREET FLOODING REPORTED IN DOWNTOWN KALISPELL.
1130 PM FLASH FLOOD KALISPELL 48.20N 114.31W
07/18/2007 FLATHEAD MT AMATEUR RADIO
SIGNIFICANT STREET FLOODING REPORTED IN KALISPELL.
&&
HENRYLocal storm report, Jul 18, 11:56 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MISSOULA MT
1156 PM MDT WED JUL 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM HAIL POLSON 47.69N 114.16W
07/18/2007 M1.00 INCH LAKE MT STORM CHASER
UNSPECIFIED WIND DAMAGE AS WELL.
0805 PM TSTM WND GST RONAN 47.53N 114.10W
07/18/2007 E60.00 MPH LAKE MT TRAINED SPOTTER
100FT TALL TREES LEANING OVER.
0805 PM TORNADO 6 S POLSON 47.61N 114.16W
07/18/2007 LAKE MT TRAINED SPOTTER
MANY TREES DOWN. ON TREE FELL THROUGH A HOME ROOF.
0806 PM TSTM WND DMG 2 W POLSON 47.69N 114.21W
07/18/2007 LAKE MT STORM CHASER
16 INCH TREE DIAMETER SNAPPED, 3/4 INCH HAIL AS WELL.
0810 PM TSTM WND GST RONAN 47.53N 114.10W
07/18/2007 M60.00 MPH LAKE MT TRAINED SPOTTER
0815 PM FUNNEL CLOUD POLSON 47.69N 114.16W
07/18/2007 LAKE MT TRAINED SPOTTER
OVER FLATHEAD LAKE.
0822 PM TSTM WND GST RONAN 47.53N 114.10W
07/18/2007 E60.00 MPH LAKE MT AMATEUR RADIO
EVERGREEN TREES BLOWN DOWN.
0822 PM TSTM WND GST BIG ARM 47.80N 114.29W
07/18/2007 E60.00 MPH LAKE MT AMATEUR RADIO
TREES BLOWN OVER...UNSPECIFED SIZE.
0844 PM TSTM WND GST SOMERS 48.08N 114.22W
07/18/2007 E70.00 MPH FLATHEAD MT AMATEUR RADIO
0850 PM NON-TSTM WND DMG LIBBY 48.39N 115.56W
07/18/2007 LINCOLN MT TRAINED SPOTTER
DRIVE IN THEATER SCREEN AND BASEBALL BACK STOPS HAVE
BLOWN OVER...AS WELL AS A LOT OF FENCE.
0850 PM FLASH FLOOD LIBBY 48.39N 115.56W
07/18/2007 LINCOLN MT TRAINED SPOTTER
URBAN FLOODING IN LIBBY...EST 4 INCHES OF RAIN IN 1/2
HOUR.
0859 PM TSTM WND GST KALISPELL 48.20N 114.31W
07/18/2007 M68.00 MPH FLATHEAD MT AMATEUR RADIO
M68 MPH WIND GUST CAUSED ROOF DAMAGE TO THE OUTLAW INN IN
KALISPELL. POWER IS OUT IN MOST SECTIONS OF THE CITY.
0900 PM TSTM WND DMG BIGFORK 48.06N 114.07W
07/18/2007 FLATHEAD MT TRAINED SPOTTER
6-8 INCH TREES BLOWN DOWN.
0903 PM TSTM WND GST LIBBY 48.39N 115.56W
07/18/2007 E70.00 MPH LINCOLN MT TRAINED SPOTTER
0932 PM HAIL 5 SW KALISPELL 48.14N 114.39W
07/18/2007 M0.50 INCH FLATHEAD MT AMATEUR RADIO
0950 PM HAIL KALISPELL 48.20N 114.31W
07/18/2007 M0.88 INCH FLATHEAD MT AMATEUR RADIO
NICKEL SIZED HAIL REPORTED COVERING THE GROUND IN
KALISPELL.
1000 PM TSTM WND DMG KALISPELL 48.20N 114.31W
07/18/2007 FLATHEAD MT TRAINED SPOTTER
POWER IS OUT OVER ALL OF FLATHEAD COUNTY.
1010 PM TSTM WND DMG 5 N BIGFORK 48.14N 114.07W
07/18/2007 FLATHEAD MT TRAINED SPOTTER
16-20 INCH DIAMETER TREES BLOWN DOWN.
1100 PM FLASH FLOOD KALISPELL 48.20N 114.31W
07/18/2007 FLATHEAD MT AMATEUR RADIO
MINOR STREET FLOODING REPORTED IN DOWNTOWN KALISPELL.
1130 PM FLASH FLOOD KALISPELL 48.20N 114.31W
07/18/2007 FLATHEAD MT AMATEUR RADIO
SIGNIFICANT STREET FLOODING REPORTED IN KALISPELL.
&&
HENRYThe office that day
Everything else NWS Missoula, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 6:19 PM MDT | Severe Thunderstorm Warning | MSO | Mineral, Sanders | 56 min |
| Jul 18, 7:28 PM MDT | Severe Thunderstorm Warning | MSO | Sanders | 9 min |
| Jul 18, 7:32 PM MDT | Tornado Warning | MSO | Lake, Sanders | 28 min |
| Jul 18, 7:59 PM MDT | Tornado Warning | MSO | Lake | 46 min |
| Jul 18, 8:24 PM MDT | Severe Thunderstorm Warning | MSO | Flathead | 51 min |
| Jul 18, 8:29 PM MDT | Severe Thunderstorm Warning | MSO | Lincoln | 46 min |
| Jul 18, 8:38 PM MDT | Tornado Warning | MSO | Flathead, Lake | 52 min |
| Jul 18, 9:08 PM MDT | Severe Thunderstorm Warning | MSO | Flathead | 67 min |
| Jul 18, 9:10 PM MDT | Severe Thunderstorm Warning | MSO | Lincoln | 50 min |
| Jul 18, 9:23 PM MDT | Flash Flood Warning | MSO | Flathead, Lincoln | 3 hr |
| Jul 18, 9:37 PM MDT | Severe Thunderstorm Warning | MSO | Sanders | 38 min |
| Jul 18, 10:07 PM MDT | Severe Thunderstorm Warning | MSO | Flathead | 38 min |
| Jul 18, 11:18 PM MDT | Severe Thunderstorm Warning | MSO | Lincoln | 42 min |
| Jul 19, 1:43 AM MDT | Severe Thunderstorm Warning | MSO | Lincoln | 32 min |
| Jul 19, 4:28 AM MDT | Red Flag Warning | MSO | Beaverhead, Deer Lodge, Granite, Jefferson, Madison, Powell and 1 more | 16 hr |
Nearby
Severe Thunderstorm Warnings in Montana, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.